MathSciNet Relay Station
MathSciNet bibliographic data
MR1032728 35B32 (35K57 58F14 92C45)
Lu, Chunqing Global bifurcation of steady-state solutions on a biochemical system. SIAM J. Math. Anal. 21 (1990), no. 1, 76–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement